# SDR DXTAT2PL6D005FW5Q

- Difficulty date: October 18, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N784QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20575
- Aircraft time: 2,294 hours, 1,319 cycles
- Engine: Hnywl AS90711A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30387043
- Part serial: 1416240700089
- Condition: Leaking
- Location: Engine Oil
- Part time: 2,286 hours, 1,331 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AT FL430, THE MASTER WARNING CHIMED AND A RED CAS RIGHT ENGINE OIL PRESSURE LOW DISPLAYED ON THE EICAS. THE RIGHT ENGINE OIL PRESSURE DIGITS WERE RED READING 25 AND DECREASING.  PER THE CHECKLIST WE SHUTDOWN THE ENGINE AND DECLARED AN EMERGENCY. AFTER LANDING, CHECKED THE OIL LEVEL AND CAP AND BOTH WERE NORMAL.  A SMALL AMOUNT OF OIL WAS NOTICEABLE ON THE BOTTOM OF THE COWLING.  REPLACED RT ENGINE OIL PUMP IAW  CMM MM 79-20-04. OPS CHECKED GOOD.
